RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zenkina, M V

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 4

Number of views:
This page:274
Abstract pages:597
Full texts:190
References:103
E-mail:

http://www.mathnet.ru/eng/person52892
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. M. V. Zenkina, “An invariant of knots in thickened surfaces”, CMFD, 51 (2013),  21–32  mathnet; Journal of Mathematical Sciences, 214:5 (2016), 728–740
2011
2. M. V. Zenkina, “An Invariant of Links in the Thickened Torus”, Mat. Zametki, 90:2 (2011),  242–253  mathnet  mathscinet; Math. Notes, 90:2 (2011), 227–237  isi  scopus
2009
3. M. V. Zenkina, V. O. Manturov, “An invariant of links in a thickened torus”, Zap. Nauchn. Sem. POMI, 372 (2009),  5–18  mathnet; J. Math. Sci. (N. Y.), 175:5 (2011), 501–508  scopus

Presentations in Math-Net.Ru
1. Invariants of virtual knots and knots in thickened surfaces
M. V. Zenkina
Modern geometry methods
March 6, 2013 18:30
2. Parity hierarchy and new polynomial invariants of knots in thickened surfaces
M. V. Zenkina
Knots and Representation Theory
February 12, 2013 18:30
3. Иерархии четностей и новые полиномиальные инварианты узлов в утолщенных поверхностях
M. V. Zenkina
Knots and Representation Theory
December 4, 2012 18:30
4. Инвариант узлов в утолщенных поверхностях
M. V. Zenkina
Knots and Representation Theory
May 15, 2012 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020